A Lehavi

Summary

Publications

  1. pmc Prolonged nerve blockade in a patient treated with lithium
    Amit Lehavi
    Department of Anesthesiology, Rambam Health Care Campus, Haifa, Israel
    Local Reg Anesth 5:15-6. 2012
  2. ncbi request reprint Skin electrical resistance does not change following infraclavicular block
    Amit Lehavi
    Department of Anesthesiology, Rambam Healthcare Campus, Haifa, Israel
    AANA J 80:185-8. 2012
  3. doi request reprint Subarachnoid block with hyperbaric bupivacaine and morphine may shorten PACU stay after cesarean delivery
    Amit Lehavi
    Department of Anesthesiology, Rambam Healthcare Campus, Haifa, Israel
    J Perianesth Nurs 25:371-9. 2010
  4. ncbi request reprint Vascular injury following accidental intra-arterial injection of clindamycin: adverse drug reaction report
    A Lehavi
    Department of Anesthesiology, Rambam Health Care Campus, Haifa, Israel
    Minerva Anestesiol 77:468-9. 2011

Detail Information

Publications4

  1. pmc Prolonged nerve blockade in a patient treated with lithium
    Amit Lehavi
    Department of Anesthesiology, Rambam Health Care Campus, Haifa, Israel
    Local Reg Anesth 5:15-6. 2012
    ..Due to its direct effect on nerve conduction of action potential, we propose that lithium may have had a role in the unusually prolonged duration of a peripheral nerve block...
  2. ncbi request reprint Skin electrical resistance does not change following infraclavicular block
    Amit Lehavi
    Department of Anesthesiology, Rambam Healthcare Campus, Haifa, Israel
    AANA J 80:185-8. 2012
    ..These results strongly suggest that the electrical resistance of the skin cannot be used to predict a successful infraclavicular block...
  3. doi request reprint Subarachnoid block with hyperbaric bupivacaine and morphine may shorten PACU stay after cesarean delivery
    Amit Lehavi
    Department of Anesthesiology, Rambam Healthcare Campus, Haifa, Israel
    J Perianesth Nurs 25:371-9. 2010
    ....
  4. ncbi request reprint Vascular injury following accidental intra-arterial injection of clindamycin: adverse drug reaction report
    A Lehavi
    Department of Anesthesiology, Rambam Health Care Campus, Haifa, Israel
    Minerva Anestesiol 77:468-9. 2011
    ..The patient presented signs and symptoms of vascular occlusion and despite aggressive pharmacological and medical treatment developed massive and severe tissue injury...